... shakey, ive urinated once and it was dark yellow/ orange. what do i do?
Hi. I'm not a dr or nurse, and that is exactly why I suggest you go see a dr asap. This is nothing to mess around with. Some questions just shouldn't be depended on for "whoever" wants to answer you. Your life could be at stake. Once again, I'm not a dr, so I don't know. Lol. Please just get some medical attention, you may have done some liver damage or something. Marla.
First off do call a doctor or go to the ER asap. Why would you take that many advil pms? Sweetie you will hurt yourself in a way that cannot be fixed. Please listen to all the advice everyone is giving you and find the root of the problem. For your sake if no one else. I care... God Bless your heart... kimmie1
hi gerk, first and formost why dont you tell all of us what's this desperate cry for attention all about? by the way,that was not a rhetorical question. yea you,im waiting for an answer. if you took 15-20 anvil pm. your just gonna get the shakes and maybe sick to your stomach. but in all seriousness now,why don't you text me back and we can talk about it. really if you wanna talk about it,im a good listener. my s/n is subzero58... pete
You've made the first step... make the second and talk to someone. I've been there and done that but I'm still here just by the Grace of God. You've probably been here before and you made it through and you can make it through again. You have a wealth of information to share if you are willing to do that. Be accepting of yourself and be who you are. Be gentle with yourself and respect your fears and limitations... you are NOT alone... you are NOT alone.
- Advil PM Information for Consumers
- Advil PM Information for Healthcare Professionals (includes dosage details)
- Side Effects of Advil PM (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2015 • 3 answers
Posted 17 Jul 2016 • 1 answer
Posted 7 Sep 2016 • 1 answerFAQ by Drugs.com
Posted 20 Oct 2017 • 1 answer
Posted 14 Dec 2017 • 0 answers